Translator Disclaimer
June 2015 Curvatures of embedded minimal disks blow up on subsets of $C^1$ curves
Brian White
J. Differential Geom. 100(2): 389-394 (June 2015). DOI: 10.4310/jdg/1430744125

Abstract

Using results of Colding-Minicozzi and an extension due to Meeks, we prove that a sequence of properly embedded minimal disks in a 3-ball must have a subsequence whose curvature blow-up set lies in a union of disjoint $C^1$curves.

Citation

Download Citation

Brian White. "Curvatures of embedded minimal disks blow up on subsets of $C^1$ curves." J. Differential Geom. 100 (2) 389 - 394, June 2015. https://doi.org/10.4310/jdg/1430744125

Information

Published: June 2015
First available in Project Euclid: 4 May 2015

zbMATH: 1335.53011
MathSciNet: MR3343836
Digital Object Identifier: 10.4310/jdg/1430744125

Rights: Copyright © 2015 Lehigh University

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.100 • No. 2 • June 2015
Back to Top